# SDR DALA2025022401393

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,040 hours, 29,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817559) CRACK OF 0.460IN LENGTH ON NO. 1 RH WINDOW FRAME RADIUS AREA. CRACK ON NO. 1 RH WINDOW FRAME RADIUS AREA WAS REPAIRED PER ER/A 619132-14AD TR, REV. A.
